# SDR DALA2023050103373

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,791 hours, 1,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 SEAT MOUTED E-PATH LIGHT WHITE INOP AT 47AB. REPALCED DAMAGED MOLEX CONNECTOR AT 47AB.
